# SDR DHL2001745008

- Difficulty date: July 29, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBD MIDFLAP HAS NUMEROUS AREAS OF SURFACE CORROSION ON UPPER LT OUTBD MIDFLAP HAS 2 FASTENERS HEADS MISSING AFT OF UPPER SURFACE.
